A differential-difference equation for a KdV-MKdV equation
Thiab R. Taha
Mathematics and Computers in Simulation (MATCOM), 1993, vol. 35, issue 6, 509-512
Abstract:
In this paper a differential-difference equation is derived by methods related to the inverse scattering transform (IST), which has as its limiting form the nonlinear partial differential equation ut+6αuux+6βu2ux + uxxx=0. It is shown that the differential-difference equations which have as limiting forms the KdV and MKdV equations are obtained from the new differential-difference equation.
Date: 1993
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493900697
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:35:y:1993:i:6:p:509-512
DOI: 10.1016/0378-4754(93)90069-7
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().